# SDR USAA001189

- Difficulty date: July 17, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CORRODED 1 INCH BY 3 INCHES, STATION 316-324 STRINGER 28R.  REPLACED SECTION OF STRINGER PER EA 55710 AND SRM 53-00-03.  CORROSION LEVEL 1, TASK NR C53-202-01.  (M)
